skin-hair-icon
Burning lips
I accidently applied my minimalist 8% glycolic acid directly on my lips using a cotton pad. Immediately i felt a burning sensation and it is not going away. What should i do
30 Views v

Answers (3)

Like the answers? Consult privately with the doctor of your choice

Stop further usage...Don't worry...you are suffering from irritant contact dermatitis causing this lip burning... Specific medicine available for good control... Treatment depends on the severity..Do direct online consultation for detailed prescription by sending photos.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
No need to worry the lip are bit more sensitive as compared to skin on face, a cold compress with ice can help for further steps we will need to examine the severity and give the treatment or creams accordingly. You can consult us online or visit TSI(Tender Skin International)
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
No need to worry.specific treatment is available.it depends on severity of the disease . Complete medical history is required.. Pls do online consultation with Dermatologist for detailed prescription & guidance.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.